# SDR CAL950387

- Difficulty date: May 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16815
- Make and model: Doug DC-9-82
- Aircraft serial: 49113
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Worn
- Location: Nlg Axle
- Component: 5920604501
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT NR 0692 - EWR - THE NOSE GEAR MADE A GRINDING NOISE WHILE TAXIING.  MAINTENANCE FOUND THE NOSE GEAR WHEEL BEARING WORN CAUSING THE WHEEL TO GAUGE AXLE.  THE NLG AXLE WAS REMOVED AND REPLACED.  THE NOSE GEAR SHOCK STRUCT WAS REPACKED PER MM 32-21-02, PAGE 801.  IN ADDITION, BOTH NOSE TIRES WRE REPLACED AS A PRECAUTIONARY MEASURE.  (W)
